Vibration frequencies for elliptical and semi-elliptical mindlin plates

Wang C.M., Xiang Y. and Kitipornchai S. (1995) Vibration frequencies for elliptical and semi-elliptical mindlin plates. Structural Engineering and Mechanics, 3 1: 35-48.

Author Wang C.M.
Xiang Y.
Kitipornchai S.
Title Vibration frequencies for elliptical and semi-elliptical mindlin plates
Journal name Structural Engineering and Mechanics   Check publisher's open access policy
ISSN 1225-4568
Publication date 1995-01-01
Sub-type Article (original research)
Volume 3
Issue 1
Start page 35
End page 48
Total pages 14
Publisher Techno- Press
Subject 2205 Civil and Structural Engineering
2210 Mechanical Engineering
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 17 Jan 2017, 02:20:25 EST by Clare Nelson